Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

The Tane

  • entries
    14
  • comments
    11
  • views
    7030

Day two-Feb 9th

TheLight09

176 views

So I took the pill last night at dinner..as my friend looked on sadly because I'm no longer her party partner..

But anywho, I felt fine all night after I took the pill and had my usual restless night of sleep.

But I woke up this morning feeling beyond crappy, and I thought I had to puke even before I left for my classes. Needless to say I had two tests I wasn't nearly ready for, but I wonder is it the Accutane or just me? Or perhaps both. Have any of you had this occur during your early treatment?

Also, I woke up this morning with no new zits-which has been the regular occurence for about 3 weeks now..I almost think my birth control is finally working. Also, I haven't been on my Differin, Minocycline, or Benzoyl Peroxide for a week so you would think I would break out?But nope. I haven't..

My skin is soooo soft too..I don't know if it's the Gentle Cleanser Cetaphil I've been using or what. My friends say I don't even need the Accutane, but I know it will be a great result in the end. Plus, they can't see the acne on my back or shoulders.

I will post more pictures by the end of the week when there's more of a change.



1 Comment


Good luck! I also began the treatment a few days ago and I just can't concentrate on my studies... I don't know if it's the drug or just my laziness though :-

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×